# SDR AALA20100313TUL04

- Difficulty date: March 13, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 31,464 hours, 12,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FORWARD CARGO FRAME 500F OUTBOARD OF STRINGER 26 LEFT THE FORWARD BAFFLE CLIP IS CRACKED.  REPLACED THE CLIP PER SRM 51-10-2.
